# SDR USAA920070799

- Difficulty date: August 8, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N808725
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, L2 DOOR CUTOUT INTERCOSTAL CRACKED, BS 680, S11L.  REPLACED L2 DOOR CUTOUT INTERCOSTAL, BS 660 - BS 686, S11L IAW USAIRWAYS EO 5304R143.
